Inverse problems for linear radiative transfer in a plane medium
Doklady Akademii Nauk, Tome 270 (1983) no. 5, pp. 1100-1103
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1983_270_5_a18,
author = {A. Ya. Kazakov},
title = {Inverse problems for linear radiative transfer in a plane medium},
journal = {Doklady Akademii Nauk},
pages = {1100--1103},
year = {1983},
volume = {270},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1983_270_5_a18/}
}
A. Ya. Kazakov. Inverse problems for linear radiative transfer in a plane medium. Doklady Akademii Nauk, Tome 270 (1983) no. 5, pp. 1100-1103. http://geodesic.mathdoc.fr/item/DAN_1983_270_5_a18/